# SDR 95FDEA00453

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 7075T6
- Condition: Cracked
- Location: Bs 850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LONGITUDINAL WEB BS 850 LBL 45 WL 200.  REPAIRED CRACK IN LONGITUDINAL WEB AT BS 850 LBL 45 WL 200 PER FEDEX SRM 51-40-2 AND 51-10-1.
